# SDR FDKA200711348

- Difficulty date: November 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 13,605 hours, 12,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6208 ATL (1432 PHX LCL) - MAIN CABIN DOOR HARD TO CLOSE.  MX ADJUSTED THE ROLLERS.
